# SDR IPXA2017080920310

- Difficulty date: July 31, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,424 hours, 12,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545794
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN DECK FLOOR PANEL 231XFF IS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
